Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homomorphisms between fundamental groups of Kähler manifolds


Author: Botong Wang
Journal: Proc. Amer. Math. Soc. 139 (2011), 1599-1603
MSC (2010): Primary 32J27; Secondary 14F35, 20F34
Published electronically: January 11, 2011
MathSciNet review: 2763749
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a group homomorphism, which can be realized as the induced homomorphism of fundamental groups from a holomorphic map between compact Kähler manifolds, but cannot be realized by a holomorphic map between smooth projective varieties. It is also proved that there exists no such example between abelian groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32J27, 14F35, 20F34

Retrieve articles in all journals with MSC (2010): 32J27, 14F35, 20F34


Additional Information

Botong Wang
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: wang191@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10775-5
PII: S 0002-9939(2011)10775-5
Keywords: Fundamental groups, Kähler manifolds, complex projective varieties
Received by editor(s): December 2, 2009
Received by editor(s) in revised form: March 19, 2010
Published electronically: January 11, 2011
Communicated by: Ted Chinburg
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.